# SDR IXXA20250930058

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N613AZ
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 93,121 hours, 13,520 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 849704
- Part serial: 760
- Condition: Faulted
- Location: Zone 800
- Part time: 5,862 hours, 2,206 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR DISCRETE LIGHT ILLUMINATED.  PLACED ON DEFERRAL 66669 MINIMUM EQUIPMENT LIST 52-71-01-01 CATEGORY C. DUE 10 OCTOBER 2025. ACCOMPLISHED TROUBLESHOOTING IN ACCORDANCE WITH B767 FAULT ISOLATION MANUAL 32-09 FAULT TREES 803 AND 804 NO FAULTS NOTED. REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONICS UNIT IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 32-09-04. OPERATIONAL CHECK GOOD. DEFERRAL 66669 CLEARED.
